ClinVar Miner

Submissions for variant NM_000077.4(CDKN2A):c.16G>A (p.Gly6Arg) (rs587778190)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
ITMI RCV000120539 SCV000084692 not provided not specified 2013-09-19 no assertion provided reference population
Invitae RCV000475370 SCV000545522 uncertain significance Hereditary cutaneous melanoma 2016-11-20 criteria provided, single submitter clinical testing This sequence change replaces glycine with arginine at codon 6 of the CDKN2A protein (p.Gly6Arg). The glycine residue is weakly conserved and there is a moderate physicochemical difference between glycine and arginine. This variant is not present in population databases (ExAC no frequency) and has not been reported in the literature in individuals with a CDKN2A-related disease. ClinVar contains an entry for this variant (Variation ID: 133879). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies. In summary, this variant is a novel missense change that is not predicted to affect protein function. There is no indication that it causes disease, but the available evidence is currently insufficient to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.